# SDR AALA202306132611

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 7,375 hours, 2,704 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SEVERE NOSE GEAR VIBRATION ON TAKE-OFF, FORCES FELT INFLIGHT CONTROLS. EMERGENCY DECLARED, FLIGHT RETURNED TO MIA LANDING SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
